# SDR DALA2016072505529

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PLATE ON AFT EDGE AND BEAM 1 BEHIND STOP NR 1 AT AFT CARGO DOOR.  INNER PAN WAS REPAIRED IAW  ETI-88-16-254 REV:2 AND ERA 547852-14 REV. ORIGINAL.
